# SDR USAA2014052300012

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 43,691 hours, 18,030 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B040000
- Part serial: 06027
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 27,795 hours, 12,063 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL370, CREW RECEIVED AN ENG NR 2 BLEED FAULT.  OPENED CROSSFEED IAW ECAM & GOT ENG NR 1 BLEED FAULT.  FOLLOW UP SHOWED ECAM PROCEDURE WAS INCORRECT.  CREW DECLARED AN EMERGENCY & DESCENDED TO MAINTAIN CABIN PRESS.  FLIGHT LANDED WITHOUT INCIDENT.  R & R NR 2 ENG FAN AIR VLV THERMOSTAT TEMP CONTROL IAW AMM 36-11-43.  R & R NR 1 & NR 2 ENG HP BLEED VLVS IAW AMM 36-11-51.  ACCOMPLISHED ENG GND RUN, NO LEAKS & NO FAULTS.
